Continuum Limit of a Mesoscopic Model with Elasticity of Step Motion on Vicinal Surfaces

Loading...
Thumbnail Image

Date

2016-12-29

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

384
views
245
downloads

Citation Stats

Attention Stats

Abstract

This work considers the rigorous derivation of continuum models of step motion starting from a mesoscopic Burton–Cabrera–Frank-type model following the Xiang’s work (Xiang in SIAM J Appl Math 63(1):241–258, 2002). We prove that as the lattice parameter goes to zero, for a finite time interval, a modified discrete model converges to the strong solution of the limiting PDE with first-order convergence rate.

Department

Description

Provenance

Subjects

Citation

Published Version (Please cite this version)

10.1007/s00332-016-9354-1

Publication Info

Gao, Y, JG Liu and J Lu (2016). Continuum Limit of a Mesoscopic Model with Elasticity of Step Motion on Vicinal Surfaces. Journal of Nonlinear Science. pp. 1–54. 10.1007/s00332-016-9354-1 Retrieved from https://hdl.handle.net/10161/14280.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.